# SDR VOX2009F00001

- Difficulty date: May 11, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N6KF
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 659
- Engine: Garrtt TPE3316252M
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Part number: TPE3316252M
- Part serial: P20149
- Condition: Shutdown
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED AFTER TAKEOFF, EXPERIENCED RT ENGINE SPOOLED DOWN.  SECURED ENGINE AND RETURNED TO DEPARTURE.  CAUSE OF ENGINE PROBLEM UNDETERMINED AT THIS TIME.  (K)
